MathSciNet Relay Station
MathSciNet bibliographic data
MR1895208 (2002m:37075) 37J05 (37J30 49N45 70H03 70H30)
Sarlet, W.; Thompson, G.; Prince, G. E. The inverse problem of the calculus of variations: the use of geometrical calculus in Douglas's analysis. Trans. Amer. Math. Soc. 354 (2002), no. 7, 2897–2919 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement